# SDR CA110331005

- Difficulty date: March 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) IFSD (SINGLE ENGINE) DURING T/O ROLL, A LOSS OF POWER OCCURRED ACCOMPANIED BY OIL SPLATTERING THE WINDSHIELD. THE T/O WAS ABORTED.
